# SDR CALA2024022900597

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 71,015 hours, 24,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 58489992
- Condition: Missing
- Location: Lh Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT IS ON WITHOUT MASTER CAUTION RECALL ACCOMPLISHED BITE OF PACK TEMP CONTROLLERS REF FIM 21-62 TASK 801. LEFT TEMP CONTROLLER FAULTING TCV. FOUND FAN BYPASS CHECK VALVE DOOR MISSING. REF FIM 21-53 TASK 820 FOUND BYPASS CHECK VALVE DOOR MISSING. REF LOG 7197306 FOR PDA LOGPAGE. ADDED MFG DDP C/W PER MEL.  REMOVED AND REPLACED DIFFUSER ASSY PER AMM 21-51-03-400-804-002. OPS CHECK GOOD, NO LEAKS NO RECALL LIGHTS NOTED.  ENSURE DISPATCH DEVIATION PROCEDURE IS REVERED BEFORE RETURNING THE AIRCRAFT TO SERVICE. PERFORMED PACK TEMPERATURE CONTROL - BITE PROCEDURE IAW FIM 21-62-801. NO FAULTS NOTED.
